Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 73, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 14, 2017, 7:23 PM CDT for 4 counties in Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2017, 7:23 PM CDT (00:23 UTC)
- Expired
- May 14, 2017, 8:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carson County, TX, Hutchinson County, TX, Moore County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 56 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 7:48 PM CDT | TSTM WND GST 76 | 1 Nnw Stinnett, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3218 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
232
WUUS54 KAMA 150023
SVRAMA
TXC065-233-341-393-150130-
/O.NEW.KAMA.SV.W.0073.170515T0023Z-170515T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
723 PM CDT SUN MAY 14 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northwestern Carson County in the Panhandle of Texas...
Hutchinson County in the Panhandle of Texas...
Northwestern Roberts County in the Panhandle of Texas...
Eastern Moore County in the Panhandle of Texas...
* Until 830 PM CDT
* At 723 PM CDT, a severe thunderstorm was located 4 miles northwest
of Sanford, or 11 miles northwest of Borger, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Borger, Fritch, Stinnett, Sanford, Lake Meredith and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3560 10162 3562 10162 3562 10173 3564 10183
3605 10166 3605 10096 3553 10129
TIME...MOT...LOC 0023Z 231DEG 31KT 3577 10157
HAIL...1.25IN
WIND...60MPH
$$
JC4 follow-up statements
415
WWUS54 KAMA 150050
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
750 PM CDT SUN MAY 14 2017
TXC065-393-150059-
/O.CAN.KAMA.SV.W.0073.000000T0000Z-170515T0130Z/
Carson TX-Roberts TX-
750 PM CDT SUN MAY 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARSON AND
NORTHWESTERN ROBERTS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3563 10162 3563 10173 3605 10166 3605 10109
3585 10109 3562 10123 3562 10162
TIME...MOT...LOC 0049Z 233DEG 19KT 3583 10146
$$
TXC233-341-150130-
/O.CON.KAMA.SV.W.0073.000000T0000Z-170515T0130Z/
Hutchinson TX-Moore TX-
750 PM CDT SUN MAY 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR HUTCHINSON AND EASTERN MOORE COUNTIES...
At 749 PM CDT, a severe thunderstorm was located over Stinnett, or 12
miles north of Borger, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Borger, Fritch, Stinnett, Sanford, Lake Meredith and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3563 10162 3563 10173 3605 10166 3605 10109
3585 10109 3562 10123 3562 10162
TIME...MOT...LOC 0049Z 233DEG 19KT 3583 10146
HAIL...1.25IN
WIND...60MPH
$$
JC642
WWUS54 KAMA 150059
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
759 PM CDT SUN MAY 14 2017
TXC233-341-150130-
/O.CON.KAMA.SV.W.0073.000000T0000Z-170515T0130Z/
Hutchinson TX-Moore TX-
759 PM CDT SUN MAY 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR HUTCHINSON AND EASTERN MOORE COUNTIES...
At 757 PM CDT, a severe thunderstorm was located near Stinnett, or
14 miles north of Borger, moving northeast at 35 mph. At 748 PM, a
gust to 76 MPH was recorded by the West Texas Mesonet site 1 mile
NNW of Stinnett.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Borger, Fritch, Stinnett, Sanford, Lake Meredith and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3563 10162 3563 10173 3605 10166 3605 10109
3585 10109 3562 10123 3562 10162
TIME...MOT...LOC 0057Z 231DEG 29KT 3586 10141
HAIL...1.25IN
WIND...80MPH
$$
JC372
WWUS54 KAMA 150110
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
810 PM CDT SUN MAY 14 2017
TXC341-150119-
/O.CAN.KAMA.SV.W.0073.000000T0000Z-170515T0130Z/
Moore TX-
810 PM CDT SUN MAY 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOORE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. therefore the warning has been cancelled.
LAT...LON 3576 10155 3605 10151 3605 10109 3585 10109
3574 10116
TIME...MOT...LOC 0109Z 231DEG 31KT 3593 10131
$$
TXC233-150130-
/O.CON.KAMA.SV.W.0073.000000T0000Z-170515T0130Z/
Hutchinson TX-
810 PM CDT SUN MAY 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL HUTCHINSON COUNTY...
At 809 PM CDT, a severe thunderstorm was located 8 miles east of
Pringle, or 19 miles north of Borger, moving northeast at 35 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Stinnett and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3576 10155 3605 10151 3605 10109 3585 10109
3574 10116
TIME...MOT...LOC 0109Z 231DEG 31KT 3593 10131
HAIL...1.00IN
WIND...80MPH
$$
JC142
WWUS54 KAMA 150123
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
823 PM CDT SUN MAY 14 2017
TXC233-150133-
/O.EXP.KAMA.SV.W.0073.000000T0000Z-170515T0130Z/
Hutchinson TX-
823 PM CDT SUN MAY 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUTCHINSON COUNTY WILL
EXPIRE AT 830 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Amarillo.
LAT...LON 3576 10155 3605 10151 3605 10109 3585 10109
3574 10116
TIME...MOT...LOC 0123Z 231DEG 31KT 3600 10120
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:13 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 14, 6:13 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 613 PM CDT Sun May 14 2017 .AVIATION... 00Z TAF Cycle VFR conditions expected at all three TAF sites through 00Z Tuesday. A few showers and thunderstorms may affect the Guymon and Dalhart TAF sites through about 02Z or 03Z Monday, and could possibly impact the Amarillo TAF site as well but will hold off mentioning for now. Southeast to south winds 15 to 20 knots with some gusts near 25 knots will diminish to near 10 to 15 knots after 02Z to 04Z Monday and then increase from the south 15 to 25 knots with gusts near 30 to 35 knots after 16Z Monday at all three TAF sites. Schneider && .PREV DISCUSSION... /Issued 343 PM CDT Sun May 14 2017/ DISCUSSION... Thunderstorms are possible this afternoon. Satellite imagery from the 20Z GOES-R shows a CU field developing across our southwest near a dry line. Radar also indicates storms are strengthening with lightning indicated on satellite. This discussion will be somewhat short and sweet to get ready for potential strong to marginally severe thunderstorms. At 20Z, Deaf Smith county had about a 20 degree dewpoint difference across the county indicating a strong gradient where cumulus are developing. Bulk and low level shear values in this region--and overall across the forecast area --are rather weak, so strong rotating updrafts are not anticipated. However, given the inverted-V forecast soundings, I would expect a few thunderstorms that develop to have gusty winds associated with them. Widespread severe weather is not expected. As the thunderstorms become more mature, linear organization is expected given the uniform wind field up to around 500 mb. Thunderstorms should push east and likely end around sunset with strong winds being the main threat today/tonight. Better chances for thunderstorms and severe weather are anticipated Monday and Tuesday. These storms will be rooted again in the dry line, so overall coverage and timing will depend a lot on dry line location as it retreats in the evening hours. Shear values are again weak on Monday, so strong rotating updrafts are not expected Monday. However, on Tuesday shear values are much stronger and another strong dry line is expected to form across central parts of the Panhandles. Given the ample CAPE, strong shear values, and placement of the dry line, severe weather chances are better on Tuesday than Monday, but severe weather is expected on both days. Tuesday will likely have a better chance for strong rotating updrafts with all types of severe weather hazards possible. Thunderstorms are again possible to end the week. Thursday into Thursday evening there is a chance for severe weather. This is the only day so say with much confidence about severe weather chances. Otherwise, we will have to see how the pattern plays out leading into the end of next week. Guerrero && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 11/99
Hazardous weather outlook, May 14, 4:01 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 401 PM CDT Sun May 14 2017 OKZ001>003-TXZ001>020-150915- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 401 PM CDT Sun May 14 2017 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be possible this afternoon and evening. Some storms may be strong to severe. Any storms that develop will have damaging winds as the primary severe weather hazard with gusts around 50 to 60 mph possible. Small hail will also be a threat. Thunderstorms should begin to diminish around sunset. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Chances for thunderstorms are expected Monday afternoon through Tuesday, mainly across central and eastern parts of the Oklahoma and Texas Panhandles. Large hail and damaging winds are the primary hazards for Monday. Tuesday has the potential for very large hail, damaging winds, and a possible threat for tornadoes. Thunderstorms are again possible towards the end of the week, but its too early to say with much confidence the possibility of severe weather a this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tuesday afternoon. Guerrero
In the hours before
Special weather statement, May 14, 5:34 PM CDT, 1 hour 49 minutes before
Special Weather Statement National Weather Service Amarillo TX 534 PM CDT SUN MAY 14 2017 TXZ017-018-142315- Randall TX-Armstrong TX- 534 PM CDT SUN MAY 14 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDALL AND SOUTHWESTERN ARMSTRONG COUNTIES UNTIL 615 PM CDT... At 534 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Palo Duro Canyon, or 16 miles southeast of Canyon, moving northeast at 15 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Wayside and Palo Duro Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3475 10184 3503 10176 3493 10139 3475 10153 TIME...MOT...LOC 2234Z 211DEG 15KT 3482 10171 JC
Special weather statement, May 14, 5:53 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
553 PM CDT SUN MAY 14 2017
OKZ002-TXZ002-003-142330-
Texas OK-Sherman TX-Hansford TX-
553 PM CDT SUN MAY 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...HANSFORD AND
EASTERN SHERMAN COUNTIES UNTIL 630 PM CDT...
At 552 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Gruver, or 20 miles west of Spearman, moving
northeast at 40 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Gruver and Morse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3656 10106 3605 10132 3605 10171 3606 10178
3658 10172
TIME...MOT...LOC 2252Z 207DEG 34KT 3621 10156
JCSpecial weather statement, May 14, 6:08 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
608 PM CDT SUN MAY 14 2017
TXZ013-014-018-019-150000-
Gray TX-Donley TX-Carson TX-Armstrong TX-
608 PM CDT SUN MAY 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARMSTRONG...SOUTHERN
CARSON...SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 700
PM CDT...
At 608 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Claude, moving northeast at 30 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Panhandle, Claude, Groom, Washburn and Goodnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3499 10163 3507 10162 3543 10156 3521 10094
3488 10129
TIME...MOT...LOC 2308Z 217DEG 27KT 3506 10143
JCLocal storm report, May 14, 6:10 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT SUN MAY 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 12 W STINNETT 35.85N 101.65W
05/14/2017 MOORE TX STORM CHASER
5 POWER POLES SNAPPED ON FM 1060 ABOUT 9-12 MILES SOUTH
OF CAPPS SWITCH.
&&
EVENT NUMBER AMA1700464
GUERREROSpecial weather statement, May 14, 6:23 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Amarillo TX
623 PM CDT SUN MAY 14 2017
OKZ002-003-TXZ003-004-150015-
Texas OK-Beaver OK-Ochiltree TX-Hansford TX-
623 PM CDT SUN MAY 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAVER...
SOUTHEASTERN TEXAS...HANSFORD AND WESTERN OCHILTREE COUNTIES UNTIL
715 PM CDT...
At 623 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spearman, moving northeast at 40 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Perryton, Spearman, Gruver, Waka, Morse and Farnsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3660 10057 3606 10097 3606 10151 3643 10162
3650 10163 3650 10165 3658 10167
TIME...MOT...LOC 2323Z 215DEG 36KT 3619 10120
JCSpecial weather statement, May 14, 6:57 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Amarillo TX 657 PM CDT SUN MAY 14 2017 TXZ007-008-012-013-150100- Hutchinson TX-Potter TX-Carson TX-Moore TX- 657 PM CDT SUN MAY 14 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON... SOUTHWESTERN HUTCHINSON...NORTHEASTERN POTTER AND SOUTHEASTERN MOORE COUNTIES UNTIL 800 PM CDT... At 657 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Lake Meredith, or 15 miles southeast of Dumas, moving northeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Fritch, Masterson and Lake Meredith. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3552 10156 3551 10197 3578 10195 3583 10157 TIME...MOT...LOC 2357Z 231DEG 11KT 3568 10179 JC
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:20 PM CDT | Special Weather Statement | AMA | Collingsworth | 55 min |
| May 14, 9:15 PM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 45 min |
| May 15, 4:57 PM CDT | Special Weather Statement | AMA | Sherman | 33 min |
| May 15, 5:23 PM CDT | Special Weather Statement | AMA | Hartley | 52 min |
| May 15, 5:31 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Oldham, Potter, Sherman | 44 min |
| May 15, 5:33 PM CDT | Special Weather Statement | AMA | Potter | 27 min |
| May 15, 5:36 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 39 min |
| May 15, 5:39 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 66 min |
| May 15, 5:41 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 49 min |
| May 15, 5:42 PM CDT | Special Weather Statement | AMA | Armstrong | 33 min |
| May 15, 5:56 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 64 min |
| May 15, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 53 min |
| May 15, 6:12 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 48 min |
| May 15, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore | 54 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Potter | 49 min |
| May 15, 6:30 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 45 min |
| May 15, 6:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 55 min |
| May 15, 6:51 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.